# SDR AALA20151018005

- Difficulty date: October 18, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 44,463 hours, 22,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 IS CORRODED OUT OF LIMITS.  R & R SEAT TRACK NR 6 FROM STATIONS 218 - 351 IAW AMM 53-40-01-2 & SRM 53-05-00.
